# SDR SWAA2022031551705

- Difficulty date: August 22, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 16,670 hours, 7,258 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31INSP P50
